Lyrica maybe the answer for me.....

Use this section to discuss your experiences with prescription drugs, iron injections, and other medical interventions that involve the introduction of a drug or medicine into the body. Discuss side effects, successes, failures, published research, information about drug trials, and information about new medications being developed.

Important: Posts and information in this section are based on personal experiences and recommendations; they should not be considered a substitute for the advice of a healthcare provider.
badnights
Moderator
Posts: 5906
Joined: Tue Mar 10, 2009 4:20 pm
Location: Northwest Territories, Canada

Post by badnights »

runkrun, do as Susan etc said and mention this to your doctor, no I mean TELL this to your doctor (I'm trying to learn how to communicate important things - "mentioning" is not effective enough). Your doctor hopefully knows about the possible side effect of suicidal depression, and the other side effect of daytime sleepiness. You are having either one or both, it seems. Such a relief to get rid of the RLS - but watch out for the price you're paying. Maybe the battle to find the right combination of meds is not quite over yet.

I could never have taken Neurontin in the daytime because of its somnolent effect. Even worse for me is Mirapex: I am totally unmotivated on Mirapex, cannot move, almost paralyzed - force myself to sit up on the bed but next thing I know I'm lying down again. If it's not acceptable - keep looking; there's a better answer. For 95% of us, to get 90% better :D

Post Reply